# SDR USAA2008121592224

- Difficulty date: December 4, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 46,587 hours, 18,010 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 143N534413
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - MAJOR REPAIR - LEVEL 2 INTERGRANULAR CORROSION ON SHEAR TIE AT BS 660, BL0.  REPLACED  SHEAR TIE AT BS 660, BL 0 IAW BOEING DRAWING 143N5344.
